Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 609754, 10 pages
http://dx.doi.org/10.5402/2012/609754
Research Article

Ulam-Hyers-Rassias Stability of a Hyperbolic Partial Differential Equation

1Department of Mathematics, Technical University of Cluj-Napoca, Street C. Daicoviciu 15, 400020, Cluj-Napoca, Romania
2Department of Mathematics, Colfe's School, Horn Park Lane, London SE12 8AW, UK

Received 21 October 2011; Accepted 30 November 2011

Academic Editors: K. H. Kwon and J. V. Stokman

Copyright © 2012 Nicolaie Lungu and Cecilia Crăciun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a nonlinear hyperbolic partial differential equation in a general form. Using a Gronwall-type lemma we prove results on the Ulam-Hyers stability and the generalised Ulam-Hyers-Rassias stability of this equation.